Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 774–793 (Mi semr823)  

This article is cited in 1 scientific paper (total in 1 paper)

Differentical equations, dynamical systems and optimal control

Existence of entropy measure-valued solutions for forward-backward $p$-parabolic equations

S. N. Antontsevabc, I. V. Kuznetsovba

a Lavrentyev Institute of Hydrodynamics, Siberian Division of the Russian Academy of Sciences, pr. Acad. Lavrentyeva 15, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova st., 2, 630090, Novosibirsk, Russia
c CMAF-CIO, University of Lisbon, 1749-016 Lisbon, Portugal

Abstract: In this paper we have proved that the Dirichlet problem for the forward-backward $p$-parabolic equation has an entropy measure-valued solution which has been obtained as a singular limit of weak solutions and their gradients to the Dirichlet problem for the elliptic equation containing the anisotropic $(p,2)$-Laplace operator. In order to guarantee the existence of entropy measure-valued solutions, the initial and final conditions should be formulated in the form of integral inequalities. This means that an entropy measure-valued solution can deviate from both initial and final data on the boundary. Moreover, a gradient Young measure appears in the representation of an entropy measure-valued solution. The uniqueness of entropy measure-valued solutions is still an open question.

Keywords: anisotropic Laplace operator, entropy measure-valued solution, forward-backward parabolic equation, gradient Young measure.

Funding Agency Grant Number
Russian Science Foundation 15-11-20019
The work was supported by the Russian Science Foundation (Grant 15-11-20019).


DOI: https://doi.org/10.17377/semi.2017.14.066

Full text: PDF file (223 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 35K92
Received May 28, 2017, published August 16, 2017
Language:

Citation: S. N. Antontsev, I. V. Kuznetsov, “Existence of entropy measure-valued solutions for forward-backward $p$-parabolic equations”, Sib. Èlektron. Mat. Izv., 14 (2017), 774–793

Citation in format AMSBIB
\Bibitem{AntKuz17}
\by S.~N.~Antontsev, I.~V.~Kuznetsov
\paper Existence of entropy measure-valued solutions for forward-backward $p$-parabolic equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 774--793
\mathnet{http://mi.mathnet.ru/semr823}
\crossref{https://doi.org/10.17377/semi.2017.14.066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407792200066}


Linking options:
  • http://mi.mathnet.ru/eng/semr823
  • http://mi.mathnet.ru/eng/semr/v14/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Kuznetsov, S. A. Sazhenkov, “Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations”, Sib. elektron. matem. izv., 15 (2018), 1158–1173  mathnet  crossref
  • Number of views:
    This page:169
    Full text:64
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021